# SDR FDEA201010154102

- Difficulty date: October 15, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 65317731
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR BS 1176 -9 CHORD HAS 4 OPEN FASTENER HOLES BETWEEN LBL 17.5   AND RBL 17.5 WITH LOW EDGE DISTANCE AND NO EDGE DISTANCE.  COMPLIED WITH EA 7-5310-143902 ,  INSTALLED NEW CHORD SECTION P/N 5310212 DIM. 65.5" LONG, AND FABRICATED AND INSTALLED 2EA SPLICES FROM 7075T73511 0.500" DIM 12" X 2" IAW EA 7-5310-143902.
